# SDR AALA20000903

- Difficulty date: May 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN VERTICAL KEELBEAM ANGLE STATION 870 AT APU MOUNT BRACKET ATTACH.  INSTALLED STRAP REPAIR PER SRM 53-10-2 FIG 1 PAGE 26.  (M)
